MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT
Model Number XIITP4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.The reported event of the implant being unable to be placed into the osteotomy and/or lacking primary stability is likely due to the patient bone quality (pre-existing condition) or the surgical technique.There is no reported malfunction and/or deficiency of the implant and there is no indication that the implant has caused or contributed to the failed attempt to place the implant.More than 800 complaints related to this event have been investigated since 01-apr-2017 and, out of these investigations, no signals indicating potential manufacturing non-conformances affecting primary stability have been identified.Therefore, this event has been deemed not reportable.
 
Event or Problem Description
It was reported that the implant xiitp4385 in dental site 3 lacked primary stability.It is unknown if doctor was able to place another implant.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9871289
Report Number0001038806-2020-00561
Device Sequence Number3041587
Product Code DZE
UDI-Device Identifier00844868022107
UDI-Public(01)00844868022107(17)230920(10)2018090856(241)XIITP4385
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2023
Device Model NumberXIITP4385
Device Catalogue NumberXIITP4385
Device Lot Number2018090856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR